General multivariate iyengar type inequalities
Here we give a variety of general multivariate Iyengar type inequalities for not necessarily radial functions defined on the shell and ball. Our approach is based on the polar coordinates in RN, N ≥2, and the related multivariate polar integration formula. Via this method we transfer well-known univariate Iyengar type inequalities and univariate author's related results into general multivariate Iyengar inequalities.
Constructive Mathematical Analysis
ANASTASSIOU, G. (2019). General multivariate iyengar type inequalities. Constructive Mathematical Analysis, 2 (2), 64-80. https://doi.org/10.33205/cma.543560